A partial description of parameter space of rational maps of degree two: Part I

Mary Rees University of Liverpool, Liverpool, UK

TBD mathscidoc:1701.331757

Acta Mathematica, 168, (1), 11-87, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{mary1989a,
  title={A partial description of parameter space of rational maps of degree two: Part I},
  author={Mary Rees},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317517048466},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={11-87},
  year={1989},
}
Mary Rees. A partial description of parameter space of rational maps of degree two: Part I. 1989. Vol. 168. In Acta Mathematica. pp.11-87. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317517048466.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved